# SDR SIMA200321807

- Difficulty date: July 19, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED NUT PLATE FROM ATTACHED AREA.  COMPLETELY REMOVED CORROSION BY BLENDING.  PERFORMED EDDY CURRENT INSPECTION OF BLENDED AREA WITH NO DEFECTS NOTED.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2423B, AND STANDARD EMB 140 SRM, SRM 145/1142 REV 22.  (M)
